Stanford Tulpa Study looking for more participants
(if you're chosen they'll pay for travel and lodging!)

Antipsychotics experiment (risky!)
#1
Default 
Generally I have heard that antipsychotics/potent anti-hallucinogens (actual medication/pills) put the tulpa into a stasis/coma/dreamlike state. If you only take the substance once, this effect purpotedly lasts for a few days. I don't know if this is true for the thoroughly established tulpae.

Anyway an interesting experiment could be to switch with your tulpa and tell them to take a pill. If the substance treats your own consciousness as a hallucination but leaves your tulpa intact then...well that's pretty great proof that there isn't any real difference between a proper tulpa and the host's consciousness. It would also mean that there is a mechanism that gives "special rights" for the Operator (consciousness-as-host) to live over the ones that are not currently in the host position.

It could be potentially pretty dangerous for your own psyche but if anyone's crazy enough to try it out, it might be interesting to see the results.
Reply

Sponsors:
Lolflash - click it, you know you want to

#2
I've always wanted to try this, but I don't have access to anti-psychotics. Please do post results. Also tell us what type you used (atypical, typical, serotonin, all that stuff).
Reply
#3
I've read that anti-psychotics do affect some co-conscious multiples negatively, which would apply to anyone with a tulpa, however I have no idea if this is due to their expectations or an actual effect of the medication.

Anyone testing this would have to either do a double blind experiment or at the very least, expect strongly that that the consciousness of the person(host or tulpa) which is in a dissociative state (in the wonderland) wouldn't get paused.

As far as recent anecdotal evidence goes, I do know of one person capable of switching which has had to take some anti-psychotics and said person didn't report any issues - switching and even imposition still worked fine for them, their memories were fine, the only thing that changed for them was their thought process becoming more orderly and with fewer unintended hallucinations.
However, they did take a less than normal dose. The results may vary per dose and the actual type of anti-psychotic.

Either way, any such experimentation should be done either blindly (with a placebo) or at a minimum, with said person expecting strongly that nothing would happen to them.
Reply
#4
I took some Cymbalta which is an SSRI because I wanted to test how it worked with tulpas. I was going to try switching, but the symptoms became immediately intoxicating. I couldn't sit still, but I couldn't move around. I was anxious, but also severely sedated. When I walked, I was dizzy, and I already had been having headaches. Then, I got tinnitus for a while. This lasted the entire day. It freaking sucks, guys. The meds aren't for me, but I can tell you that they made me depressed. I felt completely bound to my bed for the entire day. I still wish I had tried out switching though.
Reply
#5
Well, scientifically we don't really have any research about switching, so I don't think we can really make a fact from anything in such experiment, though it is interesting to see what the results will be.
Reply
#6
Default 
I was actually on Lexapro for depression/anxiety for a while, and I went off of it cold-turkey about the time I created Flutters. After that, I would take it about once a week just to quell the withdrawal symptoms a bit, and I noticed each time I would take it it made it hard to talk to her, made me briefly not care much for her. I've been off of it for good now though, but a few weeks ago I tried this out of curiosity and got the same result. So yes, I do think that some anti-psychotic/anti-depression meds do have a negative effect on open thought, and therefore reduce your ability to communicate with them.

Also, these meds were created by the fucking devil in my opinion.... totally demotivating. I quit my job, stopped trying at school, would just sit at home all day and be extremely anxious if I had to leave. Luckily, I have been off of them, and Flutters has helped me improve immensely. I now have a decent job, am doing in better in school, making music again. So yeah, basically fuck big pharma.
Reply
#7
No one uses the scientific method anymore ;~;.

Where's my hypothesis? I demand a hypothesis!

In either case, this would be an interesting idea for those who can get their hands on some anti psychotic drugs.

And since tulpalamas communicate through hallucinations and such, I hypothesize that the anti psychotics would just suppress said responses without really having any adverse effects on the tulpa... to my knowledge, antipsychotics only create long term effects if one continues taking them with the intention to permanently suppress the tulpa/hallucination, since they tend to come with more than one tablet. This said, as a precaution that may or maynot have been stated above, it'd probably be a wise decision not to engage in this experiment unless all of tulpalamas involved are in agreement, as well as old enough and/or sentient enough.
Reply
#8
FWIW, I take a very low dose of Lexapro (5 mg / day), and have done for years. It's been really good for my life and attitude generally, and I'm convinced that I get fewer migraines when I'm taking it. So far I've been enjoying working with my Tulpa, Jess, but of course I don't have anything to compare, since I've been on it from the start. I too would be most interested in the experiences of others.
Reply
#9
I've been on Lexapro for OCD for years (at a much higher dose than Jeff) and it hasn't seemed to hinder my progress with my tulpas at all. I suppose I can't compare it to not being on it, but I don't feel like we have been hindered in any way. It helps me keep my intrusive thoughts under control and not be at the constant mercy of doubts and fears.
Host: Sakura
Tulpa: Sarah (began June 5th, 2014), Alyx (Began July 23rd, 2014)
Our shared tumblr
note: usually browsing on mobile, so cannot quote properly
Reply
#10
since I started taking Lexapro again about a month ago. It made it hard to communicate with Walter for a little while, but we've over come that obstacle and I can communicate with him even on the meds.
Tulpa: Walter
age: 8 years (feels that he is 19)
Likes: Vanilla ice cream, scary movies
appearance: Short black hair, tall, grey eyes. Likes to wear a black vest over a white dress shirt and pants.

host: Amanda
age: 19
Reply


Forum Jump:


Users browsing this thread: 1 Guest(s)

Sponsors:
Lolflash - click it, you know you want to